| Model Number |
E360 |
| Medical Device Problem Code |
Air Leak (1008)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
| Date of Event |
07/31/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the e360 ventilator had an air leak in the unit and supply loss error.Although requested, it is unknown if the patient was connected to the ventilator at the time of the event.Medtronic was not authorized to evaluate/repair the device as the product is not in medtronic control.The repair will be completed at a non-medtronic location.The reported complaint could not be confirmed without the product return.Should new information become available or if the product is returned to the manufacturer for investigation the complaint will be re-evaluated.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The ventilator was not in use on a patient at the time of the reported event.A service provider (sp) found that the ventilator was not functioning on alternate current power.The sp performed calibrations, extended self-testing , short-self testing and verified all functioned per manufacturing specifications.